Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 270, NWS Wilmington, OH

September 8, 20126 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 8, 2012, 1:15 AM EDT for 6 counties in Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2012, 1:15 AM EDT (05:15 UTC)
Expired
Sep 8, 2012, 2:00 AM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Adams County, OH, Clinton County, OH, Fayette County, OH, Highland County, OH, Pike County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 27 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 9:10 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
531 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WUUS51 KILN 080515
SVRILN
OHC001-027-047-071-131-141-080600-
/O.NEW.KILN.SV.W.0270.120908T0515Z-120908T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
115 AM EDT SAT SEP 8 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN CENTRAL OHIO...
  NORTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
  EASTERN CLINTON COUNTY IN SOUTHWEST OHIO...
  HIGHLAND COUNTY IN SOUTHWEST OHIO...
  EXTREME NORTHWESTERN PIKE COUNTY IN SOUTHWEST OHIO...
  WESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 200 AM EDT.

* AT 112 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM MILLEDGEVILLE TO NEW VIENNA TO
  BUFORD...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEESBURG...
  HILLSBORO...
  WASHINGTON COURT HOUSE...
  BLOOMINGBURG...
  BELFAST...
  GREENFIELD...
  MARSHALL...
  CYNTHIANA...

IN ADDITION...HIGHLAND...NEW MARKET...STATE ROUTE 136 AT US ROUTE
62...SAMANTHA...JASPER MILLS...STAUNTON...EAST MONROE AND PAINT CREEK
STATE PARK ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 62 AND 69...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
SATURDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3908 8387 3955 8369 3955 8367 3959 8367
      3964 8365 3968 8326 3964 8326 3952 8327
      3951 8324 3934 8322 3900 8343
TIME...MOT...LOC 0516Z 268DEG 27KT 3956 8359 3934 8365
          3908 8377

$$
ASL
2 follow-up statements
220 
WWUS51 KILN 080530
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 AM EDT SAT SEP 8 2012

OHC027-131-080540-
/O.CAN.KILN.SV.W.0270.000000T0000Z-120908T0600Z/
CLINTON OH-PIKE OH-
130 AM EDT SAT SEP 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN PIKE AND
EASTERN CLINTON COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3905 8371 3937 8361 3940 8359 3944 8359
      3965 8352 3968 8326 3953 8327 3951 8324
      3934 8322 3920 8331 3919 8336 3909 8337
      3900 8343
TIME...MOT...LOC 0530Z 268DEG 27KT 3956 8345 3934 8351
          3908 8364

$$

OHC001-047-071-141-080600-
/O.CON.KILN.SV.W.0270.000000T0000Z-120908T0600Z/
ADAMS OH-FAYETTE OH-ROSS OH-HIGHLAND OH-
130 AM EDT SAT SEP 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR FAYETTE COUNTY IN CENTRAL OHIO...AND EASTERN HIGHLAND...WESTERN
ROSS AND NORTHERN ADAMS COUNTIES IN SOUTHWEST OHIO...

AT 128 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WASHINGTON COURT HOUSE TO
LEESBURG TO STATE ROUTE 136 AT US ROUTE 62...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...BLOOMINGBURG...BELFAST...GREENFIELD AND
MARSHALL.

IN ADDITION...EAST MONROE...PAINT CREEK STATE PARK...NEW
MARTINSBURG...HIGHLAND COUNTY AIRPORT...BERRYSVILLE...ROCK MILLS...
ROCKY FORK LAKE AND GOOD HOPE ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3905 8371 3937 8361 3940 8359 3944 8359
      3965 8352 3968 8326 3953 8327 3951 8324
      3934 8322 3920 8331 3919 8336 3909 8337
      3900 8343
TIME...MOT...LOC 0530Z 268DEG 27KT 3956 8345 3934 8351
          3908 8364

$$
ASL
680 
WWUS51 KILN 080558
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 AM EDT SAT SEP 8 2012

OHC001-047-071-141-080609-
/O.EXP.KILN.SV.W.0270.000000T0000Z-120908T0600Z/
ADAMS OH-FAYETTE OH-ROSS OH-HIGHLAND OH-
158 AM EDT SAT SEP 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IN CENTRAL
OHIO...AND EASTERN HIGHLAND...WESTERN ROSS AND NORTHERN ADAMS
COUNTIES IN SOUTHWEST OHIO WILL EXPIRE AT 200 AM EDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3905 8371 3937 8361 3940 8359 3944 8359
      3965 8352 3968 8326 3953 8327 3951 8324
      3934 8322 3920 8331 3919 8336 3909 8337
      3900 8343
TIME...MOT...LOC 0559Z 268DEG 27KT 3957 8317 3935 8323
          3909 8336

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 9:49 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Sep 7, 9:49 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
949 PM EDT FRI SEP 7 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM AND STRONG COLD FRONT WILL MOVE ACROSS THE
GREAT LAKES AND THE OHIO VALLEY TONIGHT THROUGH SATURDAY. WEAK
SURFACE RIDGING WILL BUILD INTO OUR REGION SATURDAY AFTERNOON AND
NIGHT. A WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION ON
SUNDAY...WHICH MAY BRING A FEW SHOWERS TO PARTS OF THE AREA. THIS
FRONT WILL MOVE SOUTH OF THE REGION SUNDAY NIGHT AS A STRONGER
RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD INTO THE OHIO VALLEY. A
MUCH COOLER AIR MASS WILL SETTLE ACROSS THE REGION FOR THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEVERE THUNDERSTORM WATCH #633 HAS REPLACED SEVERE THUNDERSTORM
WATCH #631 AND IS IN EFFECT UNTIL 3 AM EDT FOR ALL BUT THE FAR NRN
CWFA.

A VIGOROUS S/WV WILL DIG SE INTO THE WESTERN GREAT LAKES AND OHIO
VALLEY BY SATURDAY MORNING. THIS WILL ALLOW A SFC LOW TO DEEPEN
AND MOVE NE ACRS OUR AREA OVERNIGHT. AS IT DOES...A COLD FRONT
WILL SWING WEST TO EAST THROUGH THE AREA TONIGHT INTO SATURDAY
MORNING. THIS S/WV IS DYNAMIC AND LOW LEVEL FORCING AND UPR LVL
FORCING WILL BE ADEQUATE TO PRODUCE SHOWERS AND THUNDERSTORMS
OVERNIGHT. MLCAPE OF 1000 TO 1500  J/KG SHOULD LINGER INTO THE
EARLY HOURS OF SATURDAY MORNING WHICH IS SUFFICIENT ENOUGH TO
WARRANT SOME SEVERE POTENTIAL. MAIN SVR WX THREAT...IF IT IS
REALIZED...WILL BE DAMAGING WINDS WITH A RAGGED QLCS MOVING
THROUGH THE AREA. ISOLATED HAIL CAN NOT BE RULED OUT AS WELL. HAVE
KEPT SVR WEATHER WORDING IN ALL THE ZONES FOR EXCEPT THE FAR NORTH
THROUGH 3 AM EDT ATTM. HEAVY RAIN WILL ACCOMPANY THUNDERSTORMS
WITH SOME LOCALIZED FLOODING ISSUES POSSIBLE.

OVERNIGHT LOWS WILL RANGE FROM NEAR 60 IN THE NW TO THE UPPER 60S
SE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
COLD FRONT WILL BE PUSHING EAST OF THE AREA SATURDAY MORNING.
SHOWERS AND THUNDERSTORMS WILL DECREASE TO SCATTERED
SHOWERS...WHICH SHOULD THEN COME TO AN END BY EARLY AFTERNOON AS
STRONG SUBSIDENCE IN THE WAKE OF THE COLD FRONT MOVES INTO THE
AREA. CLOUDY SKIES WILL BECOME PARTLY CLOUDY DURING THE AFTN
HOURS. WITH GOOD CAA IN THE WAKE OF THE FRONT...TEMPERATURES WILL
BE MUCH COOLER WITH HIGHS MAINLY IN THE LOWER TO MID 70S.

FOR SATURDAY NIGHT INTO SUNDAY...WEAK SFC RIDGING WILL MOVE
SOUTHEAST OF THE AREA BY MORNING AS ANOTHER S/WV IN THE NW FLOW
PUSHES SOUTHEAST INTO THE AREA. DEEPEST MOISTURE AND WEAK
FORCING...ALONG WITH BEST INSTABILITY IS FORECAST FOR OUR NRN AND
PARTS OF OUR EASTERN AREAS SUNDAY AFTN AS AN ASSOCIATED WEAK COLD
FRONT PUSHES SOUTHEAST THROUGH THE REGION. HAVE PLACED 20 AND 30
POPS FOR SHOWERS IN THESE AREAS. AFTER A COOL START...HIGHS ON SUNDAY
WILL ONCE AGAIN BE MAINLY IN THE LOWER TO MID 70S.

UNDER A NW FLOW ALOFT...S/WV WILL MOVE EAST OF THE AREA BY SUNDAY
NIGHT. DRIER AIR WILL FILTER IN AS SFC HIGH PRESSURE BUILDS
SOUTHEAST INTO THE REGION. SKIES WILL CLEAR AND TEMPERATURES WILL
BE COOL...RANGING FROM THE UPPER 40S TO THE LOWER 50S BY MONDAY
MORNING.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THIS PERIOD WILL BE CHARACTERIZED BY GENERALLY BELOW NORMAL
PRECIPITABLE WATER/MOISTURE CONTENT IN THE WAKE OF THE STRONG TROUGH
WHICH WILL BE DEPARTING TO THE EAST THROUGH THE PERIOD.
TEMPERATURES WILL BE BELOW NORMAL /HIGHS IN THE 70S/ ON MONDAY AND
TUESDAY...AND THEN TRANSITION TO NEAR TO ABOVE NORMAL FOR THE MIDDLE
AND END OF THE WORK WEEK. MID LEVEL RIDGING WILL AGGRESSIVELY INDUCE
HEIGHT RISES TUE AND WED WHICH WILL PUSH 850MB TEMPS INTO THE MID TO
UPPER TEENS WED - FRI.  EXPECT VERY LITTLE IN THE WAY OF CLOUD COVER
MON/TUE/WED AS STRONG SURFACE HIGH MOVES ACROSS THE AREA AND THEN
DEPARTS TO THE SOUTH. STRONG HEIGHT FALLS WITH A VERY POTENT CNTL
CANADA SHORTWAVE TROUGH WILL GLANCE ATOP THE RIDGE
THURS/FRI...LOWERING HEIGHTS SOMEWHAT AND ALLOWING A WEAK/DECAYING
FRONT INTO THE GREAT LAKES AT THE END OF THE WEEK. NOT REALLY
THRILLED ABOUT THE RAIN CHANCES IN THIS TIME PERIOD...BUT ENOUGH OF
AN NCEP /GFS AND GEFS/ SIGNAL FOR LOW-END RAIN CHANCES ON FRIDAY.
MORNING LOWS WILL BE ENJOYABLE/COOL IN THIS DRIER AIRMASS.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THUNDERSTORMS WILL BE DEVELOPING AHEAD OF A COLD FRONT THROUGH 03Z
ACROSS THE WESTERN SITES KDAY/KCVG/KLUK/KILN. MAINLY BRIEF MVFR
CONDITIONS WILL OCCUR WITH THESE CELLS. A LARGER LINE OF RAIN AND
THUNDERSTORMS WILL ARRIVE ACROSS THE WESTERN TERMINALS BY 04Z AND
WILL PRODUCE WIDESPREAD MVFR TO IFR CIGS AND VSBYS FOR SEVERAL
HOURS. THIS ACTIVITY WILL SPEAD EAST AND BEGIN TO AFFECT
KILN/KCMH/KLCK BY 06Z. THE BACK EDGE OF THIS BAND OF CONVECTION
WILL ARRIVE ALONG WITH A COLD FRONT AFTER DAYBREAK. SHOWERS WILL
GRADUALLY END...WITH IMRPROVING CONDITIONS TO VFR DURING THE LATE
MORNING HOURS. AS THE FRONT PASSES...WINDS WILL INCREASE OUT OF
THE NORTHWEST TO 10 TO 15 KT GUSTING UP TO 25 KT DURING THE
AFTERNOON.

.OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...BINAU
AVIATION...LATTO
Hazardous weather outlook, Sep 7, 10:08 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 PM EDT FRI SEP 7 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065-
070>074-077>082-088-090215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
1008 PM EDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE
AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. A FEW OF THE
THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS BEFORE WEAKENING.
ISOLATED LARGE HAIL WILL ALSO BE POSSIBLE. HEAVY RAIN IS EXPECTED
WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR THE WEATHER CONDITIONS
OVERNIGHT. PLEASE SUBMIT SEVERE OR MARGINAL SEVERE REPORTS TO THE
NATIONAL WEATHER SERVICE.

OHZ026-034-035-090215-
HARDIN-MERCER-AUGLAIZE-
1008 PM EDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE
AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. HEAVY RAIN IS
EXPECTED WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING
ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 7, 11:27 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1127 PM EDT FRI SEP 7 2012

INZ073>075-080-KYZ089>092-094-080430-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-KENTON KY-OWEN KY-
BOONE KY-CARROLL KY-GALLATIN KY-
1127 PM EDT FRI SEP 7 2012

...STRONG THUNDERSTORMS WILL AFFECT
GALLATIN...CARROLL...BOONE...WESTERN OWEN...KENTON...SOUTHERN
RIPLEY...SOUTHWESTERN DEARBORN...OHIO AND SWITZERLAND COUNTIES
THROUGH 1230 AM EDT...

A LINE OF STRONG STORMS...MOVING EAST AT 35 MPH...WILL BEGIN TO
CROSS NORTHERN KENTUCKY TOWARD MIDNIGHT AND THROUGH THE EARLY
MORNING HOURS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN
CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...
DILLSBORO...VEVAY...WARSAW...RISING SUN...BURLINGTON...OAKBROOK...
UNION...FLORENCE...VILLA HILLS...PARK HILLS AND LAKESIDE PARK.

ALSO...REXVILLE...BENHAM...OLEAN...LOCUST...CROSS PLAINS...
AVONBURG...FRIENDSHIP AND PRESTONVILLE ARE NEAR THE PATH OF THESE
STRONG THUNDERSTORMS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3901 8545 3908 8452 3850 8501 3850 8503
      3852 8503 3856 8501 3856 8507 3859 8509
      3858 8521 3863 8523 3873 8534 3874 8534
      3874 8526 3870 8521 3891 8521 3891 8545

BINAU
Special weather statement, Sep 7, 11:52 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 PM EDT FRI SEP 7 2012

KYZ091>093-OHZ051>054-061>063-070>072-077>079-080500-
KENTON KY-BOONE KY-CAMPBELL KY-BROWN OH-BUTLER OH-CHAMPAIGN OH-
CLARK OH-CLINTON OH-FAYETTE OH-GREENE OH-HAMILTON OH-MADISON OH-
MIAMI OH-MONTGOMERY OH-WARREN OH-CLERMONT OH-
1152 PM EDT FRI SEP 7 2012

...LINE OF STRONG STORMS TO CONTINUE ACROSS SOUTHWEST OHIO AND
EXTREME NORTHERN KENTUCKY THROUGH 1 AM...

A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS THE
AREA WITH THE THREAT OF STRONG WIND GUSTS TO 50 MPH. FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL RATES ARE ALSO LIKELY.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORAINE...SPRINGBORO...
MONROE...MOUNT HEALTHY...CHEVIOT...VANDALIA...NORTH COLLEGE HILL...
DAYTON...NORTHRIDGE...TIPP CITY...SPRINGDALE AND OAKWOOD.

ALSO...BRIDGETOWN NORTH...WHITE OAK EAST...HUGHES...
CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT...MONFORT HEIGHTS
SOUTH...GREENHILLS...GINGHAMSBURG AND BECKETT RIDGE ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3958 8437 4019 8435 4018 8350 4011 8351
      4011 8347 3957 8350 3923 8383 3924 8386
      3920 8387 3905 8402 3904 8488

BINAU
Local storm report, Sep 8, 12:17 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 AM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HAIL             5 ENE MIAMISBURG        39.65N 84.19W
09/08/2012  M0.88 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

JOHNF
Local storm report, Sep 8, 12:37 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 AM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND DMG     FAIRBORN                39.80N 84.02W
09/08/2012                   GREENE             OH   TRAINED SPOTTER

            LARGE BRANCHES DOWNED

&&

MYRONP
Local storm report, Sep 8, 12:40 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.67W
09/08/2012  M59 MPH          BOONE              KY   ASOS

&&
Local storm report, Sep 8, 12:47 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1247 AM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     TSTM WND GST     CRITTENDEN              38.78N 84.61W
09/08/2012  E60 MPH          GRANT              KY   TRAINED SPOTTER

&&

MYRONP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:15 PM EDTSpecial Weather StatementILNDarke60 min
Sep 7, 9:22 PM EDTSpecial Weather StatementILNMiami38 min
Sep 7, 10:20 PM EDTSpecial Weather StatementILNDarke40 min
Sep 7, 10:50 PM EDTSevere Thunderstorm WarningILNDarke25 min
Sep 7, 10:59 PM EDTSpecial Weather StatementILNAuglaize, Shelby46 min
Sep 7, 11:03 PM EDTSpecial Weather StatementILNButler, Darke, Hamilton, Preble57 min
Sep 7, 11:51 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren114 min
Sep 7, 11:52 PM EDTSpecial Weather StatementILNChampaign, Clark, Clermont, Clinton, Greene, Hamilton and 3 more68 min
Sep 8, 12:11 AM EDTSevere Thunderstorm WarningILNGreene, Montgomery34 min
Sep 8, 12:22 AM EDTSevere Thunderstorm WarningILNClermont38 min
Sep 8, 12:43 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren32 min
Sep 8, 12:57 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland48 min
Sep 8, 12:58 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison, Union32 min
Sep 8, 1:04 AM EDTTornado WarningILNClermont16 min
Sep 8, 1:19 AM EDTSevere Thunderstorm WarningILNMadison, Union26 min
Sep 8, 1:30 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland45 min
Sep 8, 1:50 AM EDTSpecial Weather StatementILNDelaware, Fairfield, Franklin, Licking, Pickaway, Pike and 1 more55 min
Sep 8, 2:05 AM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto40 min
Sep 8, 2:06 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking24 min
Sep 8, 2:23 AM EDTTornado WarningILNDelaware, Licking37 min
Sep 8, 2:44 AM EDTSpecial Weather StatementILNFairfield, Hocking, Pike, Scioto46 min
Sep 8, 2:54 AM EDTSpecial Weather StatementILNLicking36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.